# SDR AALA20160822004

- Difficulty date: August 19, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N166NN
- Make and model: Airbus A321-231
- Aircraft serial: 6973
- Aircraft time: 144 hours, 56 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 201450101
- Condition: Malfunctioned
- Location: Fuel Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL LT WING TK HI TEMP WARNING DURING CLIMB. THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO FIELD DFW. THE FLIGHT LANDED WITHOUT FURTHER INCIDENT. THE AIRCRAFT WAS GROUNDED. REMOVED AND REPLACED THE LEFT WING TEMPERATURE PROBE (54QTI) IAW AMM 28-42-15-0401. OPERATIONS CHECK GOOD.
